# SDR FDEA202208041878

- Difficulty date: August 4, 2022
- Submitted: August 6, 2022
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24293
- Aircraft time: 73,174 hours, 27,532 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REJECTABLE DAMAGE NOTED ON HOLE #4 #2 PYLON PERFORMED REPAIR ON EA F-5730-T0369270 P1 (WINGS-PLATES AND SKINS-RH WING,UPPER SKIN   AT DRAG FITTING, CORROSION REPAIR;FEDEX EO F-5730-E0340076 REV. E P2) STEP #4, CAT B AND   MAJOR REPAIR.
